CSN Login
Members Online: 13

You are here

New to forum

framinglady
Posts: 1
Joined: Nov 2011

Hi everyone, My name is Monique, I was diagnosed in July 09' with stage 4 colon cancer and have been through several different chemos and am currently on Erbitux and I was wondering if anyone has been on this one and what you did to get through the side effects of the rash/acne.

Annabelle41415's picture
Annabelle41415
Posts: 6116
Joined: Feb 2009

Welcome to the board. Never was on this chemo so I'm not sure how to deal with the rash but many on here have. They will help address your issues. Please continue to letting us know how you are doing.

Kim

herdizziness's picture
herdizziness
Posts: 3642
Joined: Apr 2010

I haven't been on that particular chemo, but several others have who can clue you into what they did or didn't do for that rash/acne.
Glad to meet you Monique.
Winter Marie

Buckwirth's picture
Buckwirth
Posts: 1272
Joined: Jun 2010

rather, it is known as a biological.

It is often referred to as a targeted therapy, since it blocks a particular genome receptor known as EFGR. It does not target the cancer cells specifically, thus the rash.

Usually an antibiotic like Minocycline can keep the acne/rash in check. There are also a couple of creams that can be prescribed to help.

If you have not done so already, ask your oncologist for a referral to a dermatologist that has experience with the Erbitux side effects.

Blake

Subscribe to Comments for "New to forum"